# SDR IPXA09656143

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T589894
- Condition: Punctured
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MAIN COMPT FLOOR PANEL AT STN 1576 LBL 11 FOUND PUNCTURE ABOUT 1 INCH DIA.  FLOOR PANEL REPAIRED AS PER SRM 53-00-50-2R REV 43 FIG 201.
